# SDR DALA2023081006520

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 (FRAME REPLACEMENT WITH A JOINT ABOVE THE S-10L). CORRECTIVE ACTION: REF ERA 591857-14. (2908447)
